Lotensin HCT Overdose

As with any medication, it is possible to overdose on Lotensin HCT. Some common symptoms of a Lotensin HCT overdose can include a decrease in urine output, nausea or vomiting, and a slow or irregular heartbeat. Some treatment options can include pumping the stomach or administering medications to increase blood pressure. If you believe you have overdosed on Lotensin HCT, seek immediate medical attention.

Lotensin HCT Overdose: An Overview

Lotensin HCT® (benazepril hydrochloride and hydrochlorothiazide) is a medication used to treat high blood pressure. Even though it has happened on only a few occasions, a person can overdose on Lotensin HCT just like any other medication. The effects of a Lotensin HCT overdose will vary depending on a number of factors, including how much Lotensin HCT was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
 
If you happen to overdose on Lotensin HCT, seek medical attention immediately.
 

Symptoms of a Lotensin HCT Overdose

The effects of a Lotensin HCT overdose can vary, but may include:
 
  • Extremely low blood pressure
  • Electrolyte imbalance (decreased levels of potassium, sodium [salt], or chloride in the blood)
  • Dehydration
  • Kidney failure.
     
This may cause signs or symptoms that include:
 
  • Lightheadedness, dizziness, or fainting
  • Decrease in urine output
  • Drowsiness, headache, or back pain
  • Slow or irregular heartbeat
  • Dry mouth
  • Increased thirst
  • Weakness
  • Tiredness
  • Restlessness
  • Seizures
  • Confusion
  • Muscle pain or cramps
  • Nausea or vomiting
  • Loss of consciousness.
     
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Lotensin HCT Medicine

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2018 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.